Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of inositol powder

Premium Questions

Dr. Ivo Ditah MD

a general health point of view, and most days include a good whey protein powder in my diet. At the moment ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Swarnava Dattagupta MD

Is there any side effects of NUTRILITE Protein powder. ... View answer

Answered by : Dr. Swarnava Dattagupta ( General & Family Physician)
Dr. Manisha Jain MD

I have regularly been taking one scoop of ultimate nutrition prostar whey protein a day for the last 2 months. I do feel that there is improvement in the muscle build post workout. however I am periodically caught up with... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. Poorna Chandra K.S MD

I AM TAKING NATUROLAX POWDER FOR THE PAST 10 YEARS DUE TO CONSTIPATION . IS IT HARMFUL. I AM TAKING ONE TEA SPOON DAILY. WITHOUT THIS NATUROLAX I FIND VERY DIFFICULT. PLEASE SUGGEST ANY SIDE EFFECTS ... View answer

Answered by : Dr. Poorna Chandra K.S ( Gastroenterologist)
Dr. Pavan Kumar Gupta MD

hydrocortisone cream and Zeasorb powder. and an antihistamine pill for over two weeks. Symptoms cleared and all ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)

Public Forum Discussions

Dr. Panagiotis Zografakis MD

of the body but makes welts when scratched. I saw where this is one of the side effects of coumadin and I wondered if there is something I could do. We have tried everything including changing washing... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.  Priyanka MD

the following day. what are the side effects on my baby?khristy edwin ...hi, i am ten weeks pregnant and cleaned the bathroom, i mixed bleach with powder detergent ... View answer

Answered by : Dr. Priyanka ( General & Family Physician)
Dr. Saranya Ramadoss MD

issues. am 28 now can u pls tell me is their any side effects for having that powder or any alternate ... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr. Diwashish Biswas MD

Ecophane powder and using hte shampoo)... ... View answer

Answered by : Dr. Diwashish Biswas ( Internal Medicine Specialist)
Dr.     K. V. Anand MD

always drink protien powder that is 32gm but in side the powder 5gm amino acid and 4gm glutamain i whant to know is there any side effect of amino and glutamain to may body plz give me addwais... View answer

Answered by : Dr. K. V. Anand ( Psychologist)

Mobile Questions and Answers

Dr. Phanindra Dulipala MD

Hi sir, there are no side effects for protein powder. Regards

Dr. Jyothi B L MD

No side effect. Not to worry. Continue taking it.

Dr. Vinay Bhardwaj MD

The inositol can cause giddiness. Talk to your doctor who prescribed it.